# SDR WX0A2015070672717

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 27 - 29 EMER LIGHTS VERY DIM.  REPLACED BATTERIES IN POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-51-01.
